I don't think it is anything to be overly concerned about. In most cases, remicade helps eczema; only sometimes does it cause skin problems. If it happens, you can worry about it then. I can truthfully say that remicade saved my husband and our quality of life. It made us feel like we could live with this disease; normalcy is possible.
Even though he is having problems with eczema, I would rather he continue to stay on remicade because crohns is so much worse than a few spots of eczema.
We've been using a tacrolimus cream called protopic to treat the eczema, and it is helping my husband a lot. Occasionally we have to use a steroid cream to get the eczema back under control. From what I've read, protopic is pretty safe to use even long term (though FDA says to not use it for longer than 6 weeks because of possible cancer risk).
Our dermatologist said that this is how they try to manage eczema/psoriasis in patients who have those adverse reactions to remicade. So, for now, that is just part of our daily routine - I check him for eczema spots and treat if it looks necessary. We can live with that - we couldn't live with how bad the crohns was before remicade.
Our other alternative is to stop the remicade and try other TNF agents like humira, but there is no guarantee that it will work as well as the remicade has to control crohns. Also, he may not be able to resume remicade if he stops it. So, we are going to keep with the remicade as long as we are able to.
He's been on remicade now for 5 years, with 1 flare up of crohns in those 5 years (and none since he went to a higher dose). He is healthy, able to work, eat normally, and have a good life so far because of remicade. I hope remicade does wonders for your daughter.
If we have to stop remicade, I'd like for my hubby to try vedolizumab instead of another anti-TNF agent, since I've read that it has a better safety profile and fewer side effects. But we won't stop something that is still working unless it gets unmanageable.